Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 92, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jul 4, 2011, 5:56 PM EDT for Rockingham County, New Hampshire. It was in force for 34 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2011, 5:56 PM EDT (21:56 UTC)
- Expired
- Jul 4, 2011, 6:30 PM EDT
- In force
- 34 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
County Rockingham County, NH
The radar
The Boston radar (KBOX), 105 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 5:59 PM EDT | HAIL 1 | East Kingston, NH | |
| Jul 4, 6:05 PM EDT | HAIL 0.5 | Newton, NH | |
| Jul 4, 6:05 PM EDT | HAIL 1 | 3 Se Kingston, NH | EAST KINGSTON... NH |
| Jul 4, 6:05 PM EDT | HAIL 1 | 3 Sse Kingston, NH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 12:10 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 9.9 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 783 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
267
WUUS51 KGYX 042156
SVRGYX
NHC015-042230-
/O.NEW.KGYX.SV.W.0092.110704T2156Z-110704T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
556 PM EDT MON JUL 4 2011
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ROCKINGHAM COUNTY IN SOUTHERN NEW HAMPSHIRE...
* UNTIL 630 PM EDT...
* AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHWEST OF EXETER...AND MOVING EAST AT 20 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EXETER...SEABROOK...HAMPTON AND HAMPTON BEACH STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY
EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.
&&
LAT...LON 4284 7113 4300 7104 4296 7077 4287 7081
4287 7082 4288 7092 4288 7093
TIME...MOT...LOC 2156Z 288DEG 16KT 4290 7101
$$
ESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 5:41 PM EDT, 15 minutes earlier.
Area forecast discussion, Jul 4, 5:41 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 541 PM EDT MON JUL 4 2011 .SYNOPSIS... A FRONT WILL SHIFT OFFSHORE THIS EVENING...AND ANY SHOWERS AND STORMS ARE EXPECTED TO WIND DOWN BY SUNSET. HIGH PRESSURE BUILDS IN BEHIND THE FRONT AND WILL KEEP THINGS DRY OVERNIGHT THROUGH EARLY WEDNESDAY. A COLD FRONT WILL CROSS THE AREA WEDNESDAY NIGHT AND THURSDAY. HIGH PRESSURE BUILDS IN LATE THIS WEEK INTO THE WEEKEND. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... 535 PM UPDATE...HAVE DROPPED THE WATCH IN ALL BUT ROCKINGHAM...WHERE THERES STILL SOME FAVORABLE INSTABILITY/SHEAR MIX...AND THE BOUNDARY HAS REALLY SLOWED TO A CRAWL. STILL COULD SEE SOME SPOTTY CONVECTION ON THE FRONT ITSELF...WHICH RUNS FROM ABOUT GREENVILLE ME WSW TO LEBANON NH. SO A POP-UP SHRA...AND MAYBE A FEW RUMBLES OF THUNDER POSSIBLE S AND E OF THIS LINE THROUGH ABOUT 7-8 PM. FOR THE REST OF THE OVERNIGHT...SKIES WILL CLEAR QUICKLY THIS EVENING BEHIND THE FRONT...AND THIS WILL ALLOW FOR RAD COOLING. THERE WILL BE PLENTY OF LEFTOVER LOW LVL MOISTURE...ESPECIALLY ON THE COASTAL PLAIN...AND THIS WILL NOT GET SCOURED OUT...BECAUSE THERE IS LITTLE FLOW BEHIND THE FRONT...SO EXPECT FOG TO DEVELOP LATE THIS EVE INTO EARLY TUE MORNING. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... FOR TUE...WEAK SFC HIGH BUILDS IN AND IT LOOKS MAINLY SUNNY AND WARM...WITH TDS IN THE MID TO UPPER 50S. TEMPS ALOFT WARM ENOUGH TO PUSH TEMPS INTO THE MID TO UPPER 80S OUTSIDE OF THE MTNS...AND EVEN INTO THE LOW 80S THERE. SEA BREEZE WILL KICK IN ON THE COAST...BUT NOT BEFORE TEMPS THERE GET INTO THE 80S AS WELL. SW FLOW INCREASES TUE NIGHT...AND TDS WILL BE ON THE RISE...BUT IT LOOKS TO REMAIN DRY AND MAINLY CLEAR. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... NEXT FROPA WILL OCCUR ON WED. ATTM...TIMING APPEARS FAVORABLE FOR TSTMS TO DEVELOP IN THE AFTN WITH WARM AND HUMID AIR MASS IN PLACE. BEST FORCING AND WINDS ALOFT WILL BE TO THE N...AND EXPECT STRONGEST TSTMS TO BE OVER THE NRN HALF OF THE CWA. CONSIDERING THE INSTABILITY AND WIND FIELDS IN PLACE...A FEW OF THESE STORMS COULD POTENTIALLY BE STRONG...THOUGH IT IS TOO EARLY TO DETERMINE THE MAGNITUDE. FRONT WILL SLOWLY TRY AND CLEAR THE CWFA THRU THU. BEYOND THE FROPA HIGH PRESSURE WILL TRY TO WORK INTO THE CWFA. WITH ACTIVE WEATHER IN THE SHORT TERM...RELIED HEAVILY ON GUIDANCE FOR DAYS 4 THRU 7. && .AVIATION /22Z MONDAY THROUGH SATURDAY/... SHORT TERM...OUTSIDE OF STORMS THROUGH ABOUT 22-23Z...WILL SEE VFR THROUGH EARLY EVE...THE LINGERING LOW LVL MOISTURE WILL ALLOW FOG TO DEVELOP AROUND MIDNIGHT AND LINGER INTO EARLY TUESDAY. VFR EXPECTED INTO TUE NIGHT. LONG TERM...MVFR CONDITIONS OR LOWER POSSIBLE IN TSTMS ON WED...WITH GENERAL IMPROVEMENT TO VFR BEYOND THAT TIME. && .MARINE... SHORT TERM...WINDS AND SEAS TO REMAIN BELOW SCA CRITERIA THROUGH TUESDAY NIGHT. STRONG THUNDERSTORMS POSSIBLE THROUGH ABOUT 00Z. LONG TERM...WINDS AND SEAS MAY APPROACH SCA CRITERIA ON WED IN ONSHORE FLOW AHEAD OF COLD FRONT. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...CEMPA SHORT TERM... LONG TERM... AVIATION... MARINE...
Hazardous weather outlook, Jul 4, 5:34 PM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 534 PM EDT MON JUL 4 2011 MEZ007>009-012>014-018>028-NHZ001>010-052145- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD- 534 PM EDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NHZ013-014-052145- INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 534 PM EDT MON JUL 4 2011 ...SEVERE THUNDERSTORM WATCH 593 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-052145- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 534 PM EDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 4, 4:34 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
434 PM EDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG OGUNQUIT 43.25N 70.60W
07/04/2011 YORK ME AMATEUR RADIO
TREES DOWN... ALSO HAIL
&&
EVENT NUMBER GYX1100257
MCLocal storm report, Jul 4, 4:35 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
435 PM EDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM TSTM WND GST 3 NW OAKLAND 44.57N 69.77W
07/04/2011 E60 MPH KENNEBEC ME PUBLIC
ESTIMATED 50 TO 60 MPH WINDS TOOK DOWN NUMEROUS LARGE
BRANCHES. ALSO RECEIVED DIME SIZE HAIL. TIME ESTIMATED
OFF RADAR.
&&
EVENT NUMBER GYX1100258
LEGROSpecial weather statement, Jul 4, 4:49 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
449 PM EDT MON JUL 4 2011
MEZ018-023-NHZ008-010-013-014-042145-
COASTAL ROCKINGHAM-COASTAL YORK-INTERIOR ROCKINGHAM-INTERIOR
YORK-MERRIMACK-STRAFFORD-
449 PM EDT MON JUL 4 2011
...STRONG THUNDERSTORMS WILL IMPACT STRAFFORD COUNTY...MERRIMACK
COUNTY...ROCKINGHAM COUNTY AND YORK COUNTY THROUGH 545 PM EDT...
AT 449 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
3 MILES SOUTH OF OGUNQUIT TO 3 MILES SOUTH OF LEE TO 16 MILES
SOUTHWEST OF SOUTH HOOKSETT...OR ALONG A LINE EXTENDING FROM 11 MILES
NORTHEAST OF KITTERY TO 6 MILES SOUTHWEST OF DURHAM TO 7 MILES NORTH
OF MILFORD...MOVING EAST AT 15 MPH. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND PAWTUCKAWAY STATE
PARK...VAUGHAN WOODS STATE PARK...SOUTH BERWICK...OGUNQUIT...ELIOT...
SOUTH HOOKSETT...ROLLINSFORD...RAYMOND...NOTTINGHAM AND MADBURY
THROUGH 545 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
LAT...LON 4284 7144 4293 7146 4294 7139 4300 7139
4305 7148 4332 7065 4329 7056 4316 7059
4292 7078 4287 7090 4285 7103 4280 7108
4281 7115 4279 7118 4276 7117 4274 7123
ESLocal storm report, Jul 4, 4:52 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
452 PM EDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG CONWAY 43.98N 71.12W
07/04/2011 CARROLL NH PUBLIC
TREES DOWN ON POWER LINES AT CRYSTAL LAKE
0125 PM HAIL CONWAY 43.98N 71.12W
07/04/2011 E1.00 INCH CARROLL NH PUBLIC
QUARTER SIZE HAIL
0125 PM HAIL CARATUNK 45.23N 69.99W
07/04/2011 E1.00 INCH SOMERSET ME PUBLIC
QUARTER SIZE HAIL
0230 PM HAIL CAMBRIDGE 45.02N 69.47W
07/04/2011 E1.75 INCH SOMERSET ME PUBLIC
GOLF BALL SIZE HAIL AT CAMBRIDGE GENERAL STORE
0235 PM TSTM WND DMG HARRISON 44.11N 70.68W
07/04/2011 CUMBERLAND ME PUBLIC
TREE DOWN ACROSS RD
0240 PM HAIL 3 NW NORRIDGEWOCK 44.74N 69.83W
07/04/2011 E1.00 INCH SOMERSET ME PUBLIC
QUARTER SIZE HAIL ON WINDING HILL RD
0247 PM HAIL 1 W OTISFIELD 44.15N 70.58W
07/04/2011 E0.25 INCH OXFORD ME TRAINED SPOTTER
0303 PM HAIL RIPLEY 44.99N 69.37W
07/04/2011 E1.75 INCH SOMERSET ME PUBLIC
GOLF BALL SIZE HAIL AT ELLMS RD AND MAIN ST
INTERSECTION
0305 PM HAIL RAYMOND 43.90N 70.47W
07/04/2011 E1.25 INCH CUMBERLAND ME PUBLIC
0315 PM TSTM WND GST 1 S SMITHFIELD 44.62N 69.82W
07/04/2011 E60 MPH SOMERSET ME PUBLIC
MINOR TREE DAMAGE AND ESTIMATED 0.25 INCH HAIL
0320 PM HAIL NORTH WINDHAM 43.83N 70.44W
07/04/2011 E1.00 INCH CUMBERLAND ME PUBLIC
0329 PM TSTM WND GST 3 NW OAKLAND 44.57N 69.77W
07/04/2011 E60 MPH KENNEBEC ME PUBLIC
ESTIMATED 50 TO 60 MPH WINDS TOOK DOWN NUMEROUS LARGE
BRANCHES. ALSO RECEIVED DIME SIZE HAIL. TIME ESTIMATED
OFF RADAR.
0330 PM HAIL 2 WSW CUMBERLAND 43.79N 70.30W
07/04/2011 E0.75 INCH CUMBERLAND ME TRAINED SPOTTER
0337 PM HAIL 2 SSE WESTBROOK 43.65N 70.36W
07/04/2011 E0.70 INCH CUMBERLAND ME TRAINED SPOTTER
RT 302 WESTBROOK AND WINDHAM LINE
0340 PM TSTM WND DMG 2 S NORTH WINDHAM 43.81N 70.44W
07/04/2011 CUMBERLAND ME AMATEUR RADIO
LARGE OAK DOWN ON CARS
0340 PM TSTM WND DMG 2 ENE NORTH WINDHAM 43.85N 70.40W
07/04/2011 CUMBERLAND ME AMATEUR RADIO
LARGE PINE TREES DOWN ON WIRES
0350 PM HAIL WESTBROOK 43.68N 70.37W
07/04/2011 E0.25 INCH CUMBERLAND ME TRAINED SPOTTER
0350 PM HAIL WESTBROOK 43.68N 70.37W
07/04/2011 E0.75 INCH CUMBERLAND ME PUBLIC
0400 PM TSTM WND DMG GILMANTON 43.42N 71.42W
07/04/2011 BELKNAP NH AMATEUR RADIO
TREES DOWN
0417 PM HAIL 1 SE JEWETT 43.20N 70.77W
07/04/2011 E0.25 INCH YORK ME TRAINED SPOTTER
0421 PM TSTM WND DMG SCARBOROUGH 43.58N 70.32W
07/04/2011 CUMBERLAND ME AMATEUR RADIO
TREES DOWN RT 114 AND SACO ST
0430 PM TSTM WND DMG OGUNQUIT 43.25N 70.60W
07/04/2011 YORK ME AMATEUR RADIO
TREES DOWN... ALSO HAIL
&&
EVENT NUMBER GYX1100238 GYX1100237 GYX1100239 GYX1100242 GYX1100252
GYX1100240 GYX1100241 GYX1100243 GYX1100244 GYX1100247 GYX1100245
GYX1100258 GYX1100246 GYX1100248 GYX1100249 GYX1100250 GYX1100251
GYX1100256 GYX1100253 GYX1100254 GYX1100255 GYX1100257
MCSpecial weather statement, Jul 4, 5:22 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 522 PM EDT MON JUL 4 2011 MEZ021-042200- KENNEBEC- 522 PM EDT MON JUL 4 2011 ...STRONG THUNDERSTORMS WILL IMPACT KENNEBEC COUNTY THROUGH 600 PM EDT... AT 522 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF BELGRADE...OR ABOUT 9 MILES SOUTHWEST OF OAKLAND...MOVING SOUTHEAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND BELGRADE... OAKLAND...WATERVILLE...SIDNEY...VASSALBORO...AUGUSTA...CHINA AND CHELSEA THROUGH 600 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. LAT...LON 4452 6943 4424 6973 4448 7001 4459 6986 ES
Local storm report, Jul 4, 5:51 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAY ME
551 PM EDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 3 SSE NORTH WINDHAM 43.79N 70.42W
07/04/2011 CUMBERLAND ME AMATEUR RADIO
LARGE OAK DOWN ON CARS
&&
CORRECTED LOCATION
EVENT NUMBER GYX1100249
MCThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 1:07 PM EDT | Special Weather Statement | GYX | Carroll | 38 min |
| Jul 4, 1:11 PM EDT | Severe Thunderstorm Warning | GYX | Carroll | 49 min |
| Jul 4, 1:31 PM EDT | Special Weather Statement | GYX | Grafton | 59 min |
| Jul 4, 1:53 PM EDT | Severe Thunderstorm Warning | GYX | Carroll | 27 min |
| Jul 4, 2:28 PM EDT | Special Weather Statement | GYX | Belknap, Merrimack | 62 min |
| Jul 4, 4:49 PM EDT | Special Weather Statement | GYX | Rockingham | 56 min |
| Jul 4, 5:06 PM EDT | Severe Thunderstorm Warning | GYX | Rockingham, Strafford | 54 min |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.